# SDR SIMA20230205002

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 40,668 hours, 36,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh & Rh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH OVERWING EMERGENCY LIGHT INOP-C/A-RAR RH AND LH OVERWING EMERGENCY LIGHT LAMP WITH REFERENCE TO EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
